Items where Research Area is "Research Areas > Applied mathematics"

C
Chen, Huixin, Zinober, Alan S. I. and Ruan, RongYao (1996) Strong Consistence and Convergence Rate of the Parameter Identification for the Bilinear. International Journal of Control, 63(5), pp. 907-919. ISSN (print) 0020-7179
J
Jones, M. (1996) Group invariances and second and third harmonic resonant capillary-gravity waves. Computers & Mathematics with Applications, 32(10), pp. 59-90. ISSN (print) 0898-1221
Jones, Mark (1996) Evolution equations and stability results for finite-depth Wilton ripples. International Journal of Non-Linear Mechanics, 31(1), pp. 41-58. ISSN (print) 0020-7462